Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On ${\mathbf{R}}^{+}$ and ${\mathbf{C}}$ complete holomorphic vector fields


Authors: Patrick Ahern, Manuel Flores and Jean-Pierre Rosay
Journal: Proc. Amer. Math. Soc. 128 (2000), 3107-3113
MSC (1991): Primary 58F23; Secondary 32C10
DOI: https://doi.org/10.1090/S0002-9939-00-05321-1
Published electronically: March 2, 2000
MathSciNet review: 1664301
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that, on holomorphic manifolds that have a plurisubharmonic exhaustion function and that do not carry nonconstant bounded plurisubharmonic functions (e.g. ${\mathbf{C}}^{n}$), holomorphic vector fields that are complete in positive time are complete in complex time.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58F23, 32C10

Retrieve articles in all journals with MSC (1991): 58F23, 32C10


Additional Information

Patrick Ahern
Affiliation: Department of Mathematics, University of Wisconsin, Madison, Wisconsin 53706-1388
Email: ahern@math.wisc.edu

Manuel Flores
Affiliation: Department of Mathematics, University of La Laguna, La Laguna, Tenerife, Spain
Email: mflores@anamat.csi.ull.es

Jean-Pierre Rosay
Affiliation: Department of Mathematics, University of Wisconsin, Madison, Wisconsin 53706-1388
Email: jrosay@math.wisc.edu

DOI: https://doi.org/10.1090/S0002-9939-00-05321-1
Received by editor(s): November 20, 1998
Published electronically: March 2, 2000
Additional Notes: The second author was partially supported by a grant from DGESIC (Spain) PB95-0749-A
The third author was partially supported by a grant from NSF
Communicated by: Steven R. Bell
Article copyright: © Copyright 2000 American Mathematical Society